Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the cohomology of the Langlands group
HTML articles powered by AMS MathViewer

by Edward S.T. Fan; with an appendix by M. Flach PDF
Trans. Amer. Math. Soc. 367 (2015), 2905-2920 Request permission

Abstract:

We begin with a comparison of various cohomology theories for topological groups. Using the continuity result for Moore cohomology, we establish a Hochschild-Serre spectral sequence for a slightly larger class of groups. We use these properties to compute the cohomology of the Langlands group of a totally imaginary field. The appendix answers a question raised by Flach concerning the cohomological dimension of the group $\mathbb {R}$.
References
Similar Articles
Additional Information
  • Edward S.T. Fan
  • Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
  • Email: sfan@caltech.edu
  • M. Flach
  • Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
  • Received by editor(s): September 3, 2012
  • Received by editor(s) in revised form: June 12, 2013
  • Published electronically: February 25, 2014
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 2905-2920
  • MSC (2010): Primary 11F75, 14F20; Secondary 20J06, 22A99
  • DOI: https://doi.org/10.1090/S0002-9947-2014-06230-2
  • MathSciNet review: 3301886